A common side effec...
 
Notifications
Clear all

Hello and welcome to Psychology Roots Forums! We are thrilled to have joined us in this space dedicated to all things related to psychology. Participating in forums can be a great way to learn from others, share your own experiences and knowledge, and connect with like-minded individuals. You can engage in discussions on topics ranging from the latest research in psychology to practical tips for improving mental health.

We also invite you to take advantage of the resources available on our website, including articles, videos, and recommended readings. With so much information at your fingertips, Psychology Roots Forums is the perfect place to begin or deepen your exploration of psychology.

A common side effect of ECT is

1 Posts
1 Users
0 Reactions
63 Views
(@aamir)
Posts: 2583
Member Admin
Topic starter
 

A common side effect of ECT is

(A) tardive dyskinesia.
(B) memory loss.
(C) hallucinations.
(D) hysteria.
(E) violent episodes.

Spoiler
Answer
(B) memory loss.

Spoiler
Explanation
Memory loss, although often temporary, is a common side effect of ECT. Tardive dyskinesia is a side effect of the antipsychotic medications used to treat schizophrenia.

 
Posted : 26/03/2024 2:35 pm
Share: